RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2012, том 8, номер 4, страницы 336–356 (Mi jmag541)  

Homogenization of spectral problem on small-periodic networks

A. S. Krylova, G. V. Sandrakov

Taras Shevchenko National University of Kyiv, 64 Volodymyrska Str., Kyiv, 01601 Ukraine

Аннотация: The homogenization of a spectral problem on small-periodic networks with periodic boundary conditions is considered. Asymptotic expansions for eigenfunctions and corresponding eigenvalues on the network are constructed. The theorem is proved which is a justification of the asymptotic expansions for some eigenvalues and eigenfunctions of the problem on the network.

Ключевые слова и фразы: homogenization, spectral problem, small-periodic network, string cross.

Полный текст: PDF файл (241 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 35B27, 34L20, 35B40
Поступила в редакцию: 13.06.2012
Исправленный вариант: 13.08.2012
Язык публикации: английский

Образец цитирования: A. S. Krylova, G. V. Sandrakov, “Homogenization of spectral problem on small-periodic networks”, Журн. матем. физ., анал., геом., 8:4 (2012), 336–356

Цитирование в формате AMSBIB
\RBibitem{KrySan12}
\by A.~S.~Krylova, G.~V.~Sandrakov
\paper Homogenization of spectral problem on small-periodic networks
\jour Журн. матем. физ., анал., геом.
\yr 2012
\vol 8
\issue 4
\pages 336--356
\mathnet{http://mi.mathnet.ru/jmag541}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3053241}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000313525200002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag541
  • http://mi.mathnet.ru/rus/jmag/v8/i4/p336

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:149
    Полный текст:54
    Литература:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020